# SDR AALA201602059022

- Difficulty date: February 4, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 47,840 hours, 17,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT LENS BROKEN SEAT 27C.  REPLACED LENS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW CMM 25-28-72.
